References

  1. Adney J.E., Yen T. Automorphisms of a $p$-group. Illinois J. Math. 1965, 9 (1), 137-143.
  2. Alp M., Wensley C.D. Automorphisms and homotopies of groupoids and crossed modules. Appl. Categ. Structures 2010, 18 (5), 473-504. doi: 10.1007/s10485-008-9183-y
  3. Alp M. Actor of crossed module of algebroids. In: Proceedings of the 16th International Conference of the Jangjeon Mathematical Society, 6-15, Jangjeon Math. Soc., Hapcheon, 2005.
  4. Conduché D., Rodriguez-Fernandez C. Non-abelian tensor and exterior products module $q$ and universal $q$-center relative extension. J. Pure Appl. Algebra 1992, 78 (2), 139-160.
  5. Curran M.J., Mccaughan D.J. Central automorphisms that are almost inner. Comm. Algebra 2001, 29 (5), 2081-2087. doi: 10.1081/AGB-100002170
  6. Doncel-Juárez J.L., R.-Grandjeán L.-Valcárcel A. $q$-perfect crossed modules. J. Pure Appl. Algebra 1992, 81 (3), 279-292.
  7. Kaplansky I. Infinite abelian groups. University of Michigan Press, Ann Arbor, 1954.
  8. Norrie K. Actions and automorphisms of crossed modules. Bull. Soc. Math. France 1990, 118 (2), 129-146. doi: 10.24033/bsmf.2140
  9. Whitehead J.H.C. Combinatorial homotopy II. Bull. Amer. Math. Soc. 1949, 55, 453-496. doi: 10.1090/S0002-9904-1949-09213-3

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.